RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 6(354), Pages 165–166 (Mi umn689)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Spectra of random Gram matrices of increasing dimension

V. I. Serdobol'skii

Moscow State Institute of Electronics and Mathematics

DOI: https://doi.org/10.4213/rm689

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:6, 1215–1217

Bibliographic databases:

MSC: Primary 15A52; Secondary 15A18
Accepted: 23.09.2003

Citation: V. I. Serdobol'skii, “Spectra of random Gram matrices of increasing dimension”, Uspekhi Mat. Nauk, 58:6(354) (2003), 165–166; Russian Math. Surveys, 58:6 (2003), 1215–1217

Citation in format AMSBIB
\Bibitem{Ser03}
\by V.~I.~Serdobol'skii
\paper Spectra of random Gram matrices of increasing dimension
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 6(354)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn689}
\crossref{https://doi.org/10.4213/rm689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054104}
\zmath{https://zbmath.org/?q=an:1056.15025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58.1215S}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 6
\pages 1215--1217
\crossref{https://doi.org/10.1070/RM2003v058n06ABEH000689}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221152300016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-2442452704}


Linking options:
  • http://mi.mathnet.ru/eng/umn689
  • https://doi.org/10.4213/rm689
  • http://mi.mathnet.ru/eng/umn/v58/i6/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:154
    Full text:66
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019